# SDR DXTA2012021004868

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 9,268 hours, 7,425 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES CHECKED NORMAL ON TAXI OUT. WHILE TAXIING & STOPPING AT HOLD SHORT LINE, LT BRAKE FAILED. FURTHER TAXIING REVEALED THAT WITH LIGHT PRESSURE APPLIED TO BRAKES, FIRST APPEAR NORMAL, THEN LEFT SIDE SEEMS TO RELEASE PRESSURE AS IF ANTI-SKID KICKS IN RELEASING PRESSURE ON LEFT SIDE.  RESULTS & INDICATIONS ON BOTH PILOT AND COPILOT SIDE.  PERFORMED VISUAL INSP OF BRAKE SYS, RESERVOIR, ACCUMULATOR, BRAKE PACKS AND PLUMBING , NO DEFECTS NOTED. PERFORMED BRAKE BLEEDING PROCEDURES AND SERVICE BRAKE SYS. TAXIED ACFT TO RUN UP AREA HELD BRAKES AT IDLE AND WITH 75 PERCENT POWER, BOTH BRAKES HELD.  SET PARKING BRAKE AND TRIED AGAIN AT IDLE AND 75 PERCENT, BOTH BRAKES HELD, NO DEFECTS NOTED.  ALL WORK IAW MM 32-42-00.
